Record number :
1676853
Title of article :
On solutions to fuzzy stochastic differential equations with local martingales
Author/Authors :
Fei، نويسنده , , Weiyin and Liu، نويسنده , , Hongjian and Zhang، نويسنده , , Wei، نويسنده ,
Issue Information :
ماهنامه با شماره پیاپی سال 2014
Pages :
10
From page :
96
To page :
105
Abstract :
This paper deals with a class of fuzzy stochastic differential equations (FSDEs) driven by a continuous local martingale under the Lipschitzian condition. Such equations can be useful in modeling hybrid systems, where the phenomena are simultaneously subjected to two kinds of uncertainties: randomness and fuzziness. The solutions of the FSDEs are the fuzzy stochastic processes, and their uniqueness is considered to be in a strong sense. Thus, the existence and uniqueness of solutions to the FSDEs under the Lipschitzian condition is first proven. Moreover, some asymptotic properties of the solutions to the FSDEs are investigated. Finally, an illustrating example on the interest term model is provided.
Keywords :
Local martingales , Lipschitzian condition , Interest term model , Fuzzy stochastic Itô integral , Fuzzy stochastic differential equation (FSDE) , Fuzzy random variables
Journal title :
Systems and Control Letters
Link To Document :